# SDR SWIA200312089

- Difficulty date: May 28, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 4,324 hours, 3,815 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 RBL 36 FLOOR SUPPORT ANGLE CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-117 REV A.
